# SDR DJFA2007139

- Difficulty date: December 5, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N709TA
- Make and model: Beech 400A
- Aircraft serial: RK180
- Aircraft time: 7,784 hours, 6,427 cycles
- Engine: Pwa JT15D5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON APPROACH CREW REPORTED BURNING SMELL FROM THE RT REAR FLOOR AREA.  MAINTENANCE RAN THE AIRCRAFT BUT WAS UNABLE TO DETECT ANY SMELL IN ALL CABIN TEMPERATURE MODES (AUTO/MANUAL, HOT AND COLD).  AIRCRAFT WAS RELEASED.
